5
   

pharmacy had me on growth hormones on accident for a month

 
 
Reply Wed 26 Feb, 2014 05:18 pm
Hello, first off I would like to say I am hyperthryoid.. now that brings me to my question. A pharmacy sent me a prescription for sermorelin+ ghrp- 6 combination with my name on it saying that my dr has prescribed it. I called the pharmacy to double check what medications they had me on and they confirmed my dr put me on sermorelin and even gave me instructions how to mix it. I took the shots nighly for one month and when I saw my dr next asked me some questions about the sermorelin and was told by him I am not supossed to be on it and he did not prescribe it.This was a huge mistake by the pharmacy.. I an wondering can any problems arise due to me have of taken the injections for a month or is there anything I should worry about such as short term or long term effects? Any advise what I should do is greatly appreciated, I think my first step is seeing an endocrinologist.
 
jespah
 
  1  
Reply Wed 26 Feb, 2014 05:24 pm
@daman121285,
After that maybe see a lawyer.
0 Replies
 
Butrflynet
 
  1  
Reply Wed 26 Feb, 2014 05:26 pm
@daman121285,
Ask your doctor. Do not hand over your health to anonymous people on an internet message board who don't know your medical history and are not medical professionals.

You should also report the incident to the pharmacy's corporate headquarters so they can review and improve on their procedures and audits.
daman121285
 
  2  
Reply Wed 26 Feb, 2014 05:43 pm
@Butrflynet,
I have an appointment to with an endocrinologist coming the 4th. I do not trust anybody at the doctors office I was seeing or anybody at the pharmacy that sent it to me. I would like to make this public so this does not happen to anyone else and the pharmacy is properly dealt with but I do not know where to start. I posted on here to get some opinions and advice on what to do or where to start besides seeing the endo. I do appreciate the help so thanks for the replies
Butrflynet
 
  1  
Reply Wed 26 Feb, 2014 07:16 pm
@daman121285,
You may want to read the info on the drug here. It includes side effects, drug interactions, and disease interactions.

http://www.drugs.com/search.php?searchterm=sermorelin%2B+ghrp-+6+
0 Replies
 
Romeo Fabulini
 
  1  
Reply Wed 26 Feb, 2014 07:28 pm
Quote:
Daman said: ..I would like to make this public so this does not happen to anyone else and the pharmacy is properly dealt with but I do not know where to start

Either the doctor or the pharmacy is lying, so the first thing is to find out who.
Have you got any paperwork that contains clues?
0 Replies
 
Bella Dea
 
  1  
Reply Wed 26 Feb, 2014 08:06 pm
Yikes man, that is scary!

As a former hyperthyroid (Graves Disease) I know that being hyper in and of itself can be scary with some of the symptoms. I assume you got no relief from symptoms and that they got worse?

This is definitely a lawsuit in my opinion. Hyperthyroidism is nothing to laugh at and I imagine that sermorelin could worsen the symptoms.

Get to a doctor first and then get yourself a good lawyer. Best of luck to you!
daman121285
 
  1  
Reply Fri 28 Feb, 2014 12:56 am
@Bella Dea,
I still have the medication, just no longer taking it of course.
roger
 
  1  
Reply Fri 28 Feb, 2014 01:11 am
@daman121285,
Good. And it has your name on it, so save it and all packaging.
0 Replies
 
Zarathustra
 
  3  
Reply Fri 28 Feb, 2014 01:41 am
@daman121285,
Wow that was some adventure. I do have to add that if I was taking a pill and then suddenly found myself mixing sterile solutions and self injecting I would probably have read the materials on the medication that they now staple to the bag your prescriptions are in or the informational materials packed in the box the drug comes in. These would show the reasons for taking the drugs and hyperthyroid wouldn't be there and I would think something was wrong. Or even simply call the doctor about the big change that was never discussed. If for no other reason than to take Bell's advice and find an attorney, it's a lot more fun if the award is not won posthumously. It would seem like you had a significant chance of triggering a thyroid storm, the more hyper the greater the chance.

I was wondering where you learned to give yourself injections and where exactly where you injecting, how did you decide where to inject?
daman121285
 
  2  
Reply Fri 28 Feb, 2014 11:49 pm
@Zarathustra,
I use a site called spot injections, injections are really easy to do actually. The sermorelin stuff I was injecting had to be injected subq that means into fat, so I would just draw up the amount the pharmacy told me to in an insulin needle and put it a few inches from my belly button into the fat.. no pain at all and only takes like 20 seconds. I had read everything that came with the meds delivered to my door that is why I called the pharmacy that sent it to me to double check and make sure it was not a mistake. When I see the endocrinologist on the 4th I will bring the vials of the stuff to show. The pharmacy called me a few days ago trying to act like this was my fault wanting me to pay for the 5 vials telling me it costs 500 a piece.
0 Replies
 
Bella Dea
 
  1  
Reply Wed 12 Mar, 2014 07:15 am
I also wanted to mention that endocrinologists aren't always the best doctors to see honestly. Many of them specialize in diabetes and not thyroid disease. It's been a struggle for me to find the right doctor. Just please be your own health advocate and educate yourself on your condition.

After this, I'd be so leery of doctors all together.

Good luck my friend.
0 Replies
 
 

Related Topics

 
  1. Forums
  2. » pharmacy had me on growth hormones on accident for a month
Copyright © 2022 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.04 seconds on 01/25/2022 at 11:03:12